Volume 15, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On exceptional quotient singularities

Ivan Cheltsov and Constantin Shramov

Geometry & Topology 15 (2011) 1843–1882
Bibliography
1 A Adler, On the automorphism group of a certain cubic threefold, Amer. J. Math. 100 (1978) 1275 MR522700
2 C Birkar, P Cascini, C D Hacon, J McKernan, Existence of minimal models for varieties of log general type, J. Amer. Math. Soc. 23 (2010) 405 MR2601039
3 H F Blichfeldt, Finite collineation groups, Univ. of Chicago Science Series, Univ. of Chicago Press (1917)
4 C P Boyer, K Galicki, J Kollár, Einstein metrics on spheres, Ann. of Math. $(2)$ 162 (2005) 557 MR2178969
5 R Brauer, Über endliche lineare Gruppen von Primzahlgrad, Math. Ann. 169 (1967) 73 MR0206088
6 T Breuer, Characters and automorphism groups of compact Riemann surfaces, London Math. Soc. Lecture Note Series 280, Cambridge Univ. Press (2000) MR1796706
7 H Burkhardt, Untersuchungen aus dem Gebiete der hyperelliptischen Modulfunctionen, Math. Ann. 38 (1891) 161 MR1510670
8 H D Cao, Deformation of Kähler metrics to Kähler–Einstein metrics on compact Kähler manifolds, Invent. Math. 81 (1985) 359 MR799272
9 I Cheltsov, Log canonical thresholds of del Pezzo surfaces, Geom. Funct. Anal. 18 (2008) 1118 MR2465686
10 I Cheltsov, K Shramov, Six-dimensional exceptional quotient singularities arXiv:1001.3863
11 I Cheltsov, K Shramov, Log-canonical thresholds for nonsingular Fano threefolds, Russian Math. Surveys 63 (2008) 859 MR2484031
12 M J Collins, On Jordan's theorem for complex linear groups, J. Group Theory 10 (2007) 411 MR2334748
13 J H Conway, R T Curtis, S P Norton, R A Parker, R A Wilson, Atlas of finite groups: Maximal subgroups and ordinary characters for simple groups, Oxford Univ. Press (1985) MR827219
14 W Feit, The current situation in the theory of finite simple groups, from: "Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1", Gauthier-Villars (1971) 55 MR0427449
15 W Feit, J G Thompson, Groups which have a faithful representation of degree less than $(p-1/2)$, Pacific J. Math. 11 (1961) 1257 MR0133373
16 F Hidaka, K Watanabe, Normal Gorenstein surfaces with ample anti-canonical divisor, Tokyo J. Math. 4 (1981) 319 MR646042
17 G Horrocks, D Mumford, A rank $2$ vector bundle on $\mathbf{P}^{4}$ with $15,000$ symmetries, Topology 12 (1973) 63 MR0382279
18 S Ishii, Y Prokhorov, Hypersurface exceptional singularities, Internat. J. Math. 12 (2001) 661 MR1875648
19 V A Iskovskikh, Y G Prokhorov, Fano varieties, from: "Algebraic geometry, V", Encyclopaedia Math. Sci. 47, Springer (1999) 1 MR1668579
20 J M Johnson, J Kollár, Fano hypersurfaces in weighted projective $4$–spaces, Experiment. Math. 10 (2001) 151 MR1822861
21 Y Kawamata, On Fujita's freeness conjecture for $3$–folds and $4$–folds, Math. Ann. 308 (1997) 491 MR1457742
22 Y Kawamata, Subadjunction of log canonical divisors, II, Amer. J. Math. 120 (1998) 893 MR1646046
23 J Kollár, Singularities of pairs, from: "Algebraic geometry—Santa Cruz 1995" (editors J Kollár, R Lazarsfeld, D R Morrison), Proc. Sympos. Pure Math. 62, Amer. Math. Soc. (1997) 221 MR1492525
24 S A Kudryavtsev, On purely log terminal blow-ups, Math. Notes 69 (2002) 814 MR1861570
25 R Lazarsfeld, Positivity in algebraic geometry II: Positivity for vector bundles, and multiplier ideals, Ergebnisse der Math. und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Math. 49, Springer (2004) MR2095472
26 C L Mallows, N A Sloane, On the invariants of a linear group of order $336$, Proc. Cambridge Philos. Soc. 74 (1973) 435 MR0325607
27 D Markushevich, Y G Prokhorov, Exceptional quotient singularities, Amer. J. Math. 121 (1999) 1179 MR1719826
28 H Maschke, Aufstellung des vollen Formensystems einer quaternären Gruppe von 51840 linearen Substitutionen, Math. Ann. 33 (1889) 317 MR1510546
29 J Nagura, On the interval containing at least one prime number, Proc. Japan Acad. 28 (1952) 177 MR0050615
30 I Nieto, The normalizer of the level $(2,2)$–Heisenberg group, Manuscripta Math. 76 (1992) 257 MR1185019
31 Y G Prokhorov, Blow-ups of canonical singularities, from: "Algebra (Moscow, 1998)" (editor Y Bahturin), de Gruyter (2000) 301 MR1754677
32 Y G Prokhorov, Boundedness of exceptional quotient singularities, Math. Notes 68 (2000) 664 MR1835460
33 Y G Prokhorov, Fields of invariants of finite linear groups, from: "Cohomological and geometric approaches to rationality problems" (editors F Bogomolov, Y Tschinkel), Progr. Math. 282, Birkhäuser (2010) 245 MR2605172
34 S Ramanujan, A proof of Bertrand's postulate, J. Indian Math. Soc. 11 (1919) 181 MR2280867
35 Y A Rubinstein, Some discretizations of geometric evolution equations and the Ricci iteration on the space of Kähler metrics, Adv. Math. 218 (2008) 1526 MR2419932
36 D Sakovics, Weakly-exceptional quotient singularities arXiv:1006.5909
37 G C Shephard, J A Todd, Finite unitary reflection groups, Canadian J. Math. 6 (1954) 274 MR0059914
38 V V Shokurov, Three-fold log flips, Russian Acad. Sci. Izv. Math. 40 (1993) 95 MR1162635
39 V V Shokurov, Complements on surfaces, J. Math. Sci. $($New York$)$ 102 (2000) 3876 MR1794169
40 T A Springer, Invariant theory, Lecture Notes in Math. 585, Springer (1977) MR0447428
41 J G Thompson, Invariants of finite groups, J. Algebra 69 (1981) 143 MR613863
42 G Tian, On Kähler–Einstein metrics on certain Kähler manifolds with $C_1(M)\gt 0$, Invent. Math. 89 (1987) 225 MR894378
43 G Tian, On a set of polarized Kähler metrics on algebraic manifolds, J. Differential Geom. 32 (1990) 99 MR1064867
44 G Tian, S T Yau, Kähler–Einstein metrics on complex surfaces with $C_1\gt 0$, Comm. Math. Phys. 112 (1987) 175 MR904143
45 G Tian, X Zhu, Convergence of Kähler–Ricci flow, J. Amer. Math. Soc. 20 (2007) 675 MR2291916
46 S T Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge–Ampère equation I, Comm. Pure Appl. Math. 31 (1978) 339 MR480350
47 S S T Yau, Y Yu, Gorenstein quotient singularities in dimension three, Mem. Amer. Math. Soc. 105, no. 505, Amer. Math. Soc. (1993) MR1169227